RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 569–574 (Mi zvmmf6929)  

This article is cited in 1 scientific paper (total in 1 paper)

Regularizing algorithms for finding a stable normal solution of an equation of the second kind on the spectrum

B. Aliev

Moscow

Full text: PDF file (548 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 20–27

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65J05; Secondary 49M30, 65R20
Received: 27.01.1969

Citation: B. Aliev, “Regularizing algorithms for finding a stable normal solution of an equation of the second kind on the spectrum”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 569–574; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 20–27

Citation in format AMSBIB
\Bibitem{Ali70}
\by B.~Aliev
\paper Regularizing algorithms for finding a stable normal solution of an equation of the second kind on the spectrum
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 569--574
\mathnet{http://mi.mathnet.ru/zvmmf6929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0286268}
\zmath{https://zbmath.org/?q=an:0243.65025}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 20--27
\crossref{https://doi.org/10.1016/0041-5553(70)90111-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6929
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p569

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Aliev, “Construction of an approximation to the normal solution to a Fredholm equation of the second kind on the spectrum”, Comput. Math. Math. Phys., 39:7 (1999), 1045–1050  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:89
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020